| Catalog Number |
E17924 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Codes |
Perforation (2001); Discomfort (2330)
| Date of Event |
06/09/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed in veeva to be associated.The device was not returned for evaluation.Without the benefit of analyzing the device, coloplast cannot comment on the condition of the device.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.
Event or Problem Description
According to the available information, the implant was removed and replaced due to the pump riding too high in the scrotum from previous placement.The patient had a perforation proximally which led the implant to migrate posteriorly which in turn pulled the pump into an uncomfortable position in the patient's scrotum.The sizing of the implant was changed from 24 cm to 20 cm due to this patient's posterior preparation that was fixed with a suture sling procedure.